# SDR AALA202112236826

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737*
- Aircraft serial: 33219
- Aircraft time: 30,824 hours, 12,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN OVER AFT LEFT LAVATORY LOOSE. RESECURED EXIT SIGN LIGHT COVER PER AMM 33-25-00.
